# SDR GTIA2025051238915

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 16,883 hours, 7,166 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING CLIMBOUT , TAXI , AND DURING DESCENT. DURING CLIMBOUT RAN CHECKLIST TURNED PACK # 1 OFF SMELL WENT AWAY. DURING DESCENT SMELL CAME BACK AT 3200 FEET TURNED BOTH PACKS OFF AFTER RERUNNING CHECKLIST. DURING TAXI IN SMELL CAME BACK AFTER TROUBLE SHOOTING. DESCRIPTION OF ODOR/FUMES: TEMPORARY, MUSTY DRY/DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-REF TSM 71-00-00-810-847A PERFORMED CAT A STEPS 3A (2) 3A(3) AND STEPS 4A(1) THROUGH 4A(4) AND STEP 4A (6) NO FUMES NOTED,OIL LEVEL OK AND NO EVIDENCE OF OIL WETTING. DURING ENGINE RUN GOT INTERMITTENT DIRTY SOCK SMELL ON APU BLEED. INSPECTED APU IAW AMM 49-00-00 FOUND OIL LEAKING INTO APU INTAKE PER MOC AND AS PRECAUTIONARY PREFORMED LVL A DECONTAMINATION W/ ENGINES IAW AMM 21-00-00
